# SDR SWIA2021072159617

- Difficulty date: May 11, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H WIINDSHIELD SIDE POST SUPPORT CRACKED.        REPLACED RH WINDSHIELD SIDE POST SUPPORT BRACKET PER DWG 601R34032 (REV V) AND CRJ200SRM 51-42-06. / COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
